You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/112878
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArea, Ivan-
dc.contributor.authorDimitrov, Dimitar K.-
dc.contributor.authorGodoy, Eduardo-
dc.contributor.authorPaschoa, Vanessa G.-
dc.date.accessioned2014-12-03T13:11:07Z-
dc.date.accessioned2016-10-25T20:12:13Z-
dc.date.available2014-12-03T13:11:07Z-
dc.date.available2016-10-25T20:12:13Z-
dc.date.issued2013-04-01-
dc.identifierhttp://dx.doi.org/10.1090/S0025-5718-2012-02646-9-
dc.identifier.citationMathematics of Computation. Providence: Amer Mathematical Soc, v. 82, n. 282, p. 1069-1095, 2013.-
dc.identifier.issn0025-5718-
dc.identifier.urihttp://hdl.handle.net/11449/112878-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/112878-
dc.description.abstractIn this paper we obtain sharp bounds for the zeros of classical orthogonal polynomials of a discrete variable, considered as functions of a parameter, by using a theorem of A. Markov and the so-called Hellmann-Feynman theorem. Comparisons with previous results for zeros of Hahn, Meixner, Kravchuk and Charlier polynomials are also presented.en
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipMinisterio de Ciencia e Innovacion of Spain-
dc.description.sponsorshipEuropean Community fund FEDER-
dc.format.extent1069-1095-
dc.language.isoeng-
dc.publisherAmer Mathematical Soc-
dc.sourceWeb of Science-
dc.subjectOrthogonal polynomials of a discrete variableen
dc.subjectZerosen
dc.subjectCharlier polynomialsen
dc.subjectKravchuk polynomialsen
dc.subjectMeixner polynomialsen
dc.subjectHahn polynomialsen
dc.subjectGram polynomialsen
dc.titleZeros of classical orthogonal polynomials of a discrete variableen
dc.typeoutro-
dc.contributor.institutionUniv Vigo-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)-
dc.description.affiliationUniv Vigo, Dept Matemat Aplicada 2, EE Telecomunicac, Vigo 36310, Spain-
dc.description.affiliationUniv Estadual Paulista, Dept Ciencias Comp & Estat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.affiliationUniv Vigo, Dept Matemat Aplicada 2, EE Ind, Vigo 36310, Spain-
dc.description.affiliationUniv Estadual Campinas UNICAMP, IMECC, Dept Matemat Aplicada, BR-13083859 Campinas, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, Dept Ciencias Comp & Estat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil-
dc.description.sponsorshipIdCAPES: 160/08-
dc.description.sponsorshipIdCAPES: PHB2007-0078-
dc.description.sponsorshipIdCNPq: 305622/2009-9-
dc.description.sponsorshipIdFAPESP: 09/13832-9-
dc.description.sponsorshipIdMinisterio de Ciencia e Innovacion of SpainMTM2009-14668-C02-01-
dc.identifier.wosWOS:000326287500019-
dc.rights.accessRightsAcesso aberto-
dc.identifier.fileWOS000326287500019.pdf-
dc.relation.ispartofMathematics of Computation-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.